# SDR SIMA960261

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 028
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMI - EMERGENCY LIGHT POWER PACK AT 30WL INOP.  REMOVED AND INSPECTED POWER PACK AND BATTERY AT 30WL.  AIRCRAFT RETURNED TO SERVICE.  (X)
